# SDR YENA201612011062

- Difficulty date: December 1, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N508JL
- Make and model: Airbus A320-232
- Aircraft serial: 1257
- Aircraft time: 58,538 hours, 21,438 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, CORROSION WAS DISCOVERED ON FLOOR SUPPORT BETWEEN -Y1292 AT AFT GALLEY AREA FROM FRAMES 66+5 TO 67+15.  R & R THE FLOOR SUPPORT IAW SRM 51-72-11 AND DRAWING D53472831.
